# SDR KCSA201806261156

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 80,734 hours, 23,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT APPROX STA 1343 RBL 7 UPPER TORQUE BOX WEB HAS PREVIOUS TEMP REPAIR WITH BLIND FASTENERS. (NOTE: OUT OF LIMITS CORROSION FOUND AT STA 1339 RBL 13 DURING ACCESS FOR REPAIR)
